MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; HUMERAL LINER, 40MM, +2.5

EXACTECH, INC. EQUINOXE; HUMERAL LINER, 40MM, +2.5
Model Number 320-40-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 12/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr: pending evaluation.Concomitant medical products: 320-32-40 - expanded glenosphere, 40mm, for small reverse.300-30-12 - equinoxe preserve stem 12mm.320-10-10 - equinoxe reverse tray adapter plate tray +10 reverse glenosphere baseplate.
 
Event or Problem Description
As reported by equinoxe shoulder study, approximately 2 months post op the initial tsa, this (b)(6) male patient experienced redness and swelling to his proximal infection.He also had surgical removal of a haematoma.The case report form indicates this event is definitely not related to devices and definitely related to procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.

Brand Name
EQUINOXE
Common Device Name
HUMERAL LINER, 40MM, +2.5
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14632636
Report Number1038671-2022-00652
Device Sequence Number3914300
Product Code KWT
UDI-Device Identifier10885862535047
UDI-Public10885862535047
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-40-03
Device Catalogue Number320-40-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2022
Supplement Date Received by Manufacturer08/10/2022
Initial Report FDA Received Date06/08/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexMale
Patient Weight125 KG
Patient EthnicityNon Hispanic
Patient RaceWhite